# SDR HNAA2016092300292

- Difficulty date: September 23, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 67,203 hours, 75,531 cycles
- System (JASC): 6111 · Propeller Blade Section
- Part: Tape
- Condition: Loose
- Location: Nr 1 Prop Blade
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, EROSION TAPE SEPARATED FROM THE NR 1 PROPELLER. NO VIBRATION NOTED.  INSPECTED THE PROP ASSY. FOUND LOOSE EROSION TAPE ON NR 1 BLADE. REMOVED REMAINING TAPE, CLEANED AND RE-INSTALLED NEW TAPE. NO OTHER DEFECTS NOTED. GROUND RAN. NO DEFECTS NOTED. PROP HEAT OPS CHECKED GOOD. OK FOR SERVICE.
